# SDR SWIA2025090900427

- Difficulty date: April 27, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N896SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15102
- Aircraft time: 31,664 hours, 24,996 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 21L BETWEEN FS310 - FS295 HAS CORROSION    (C-CHECK RO 09/07/2025)REPAIRED STRG 21L BETWEEN FS310- FS295 COMPLIED WITH ALL THE STEPS OF REO 690-53-21-1937 REV-- DATED 2025-05-22 WET INSTALLED -1 REPAIR ANGLE AND -2 STRINGER INSERT. REF - CRJ900 SRM 51-4-06-001-001-A01 & 51-42-21-001-001-A01 FILLET SEALED AND FILL GAPS ON REWORKED AREA, RESTORED FINISH AND APPLIED CIC. COMPLIED WITH SKY WEST TASK CARD 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR REPAIR
